Annals of African medicine · 2026
Allopurinol-associated Drug Reaction with Eosinophilia and Systemic Symptom Syndrome: A Severe Delayed Drug Hypersensitivity Reaction.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mahato Sumit Kumar, Sudha T Y Sree, Kumar Sushil, Babu Raja, Kumar Visesh
Аннотация
DRESS syndrome is a rare and life-threatening adverse drug reaction that usually presents with delayed onset rash, Hematalogical abnormality, and multiorgan involvement. In patients with renal impairment, allopurinol is most frequently associated with this syndrome. We report an elderly male in his early 60's presented with a 35 day history of generalized maculopapular rash with vesicles, scaling, and facial swelling, starting 3-4 weeks after initiating allopurinol (100mg daily) for gout. His medical history includes chronic kidney disease. Using the RegiSCAR scoring system, we confirmed DRESS syndrome. Allopurinol was discontinued immediately, and systemic corticosteroid therapy was started. Patient clinical and laboratory parameters improved progressively, and in 6 weeks, symptoms completely resolved. This case highlights that Clinicians should be extra vigilant in high-risk populations, especially in renal-impaired patients, while prescribing allopurinol.